Journal of Applied Mathematics

Characterizations of Asymptotic Cone of the Solution Set of a Composite Convex Optimization Problem

Zhe Chen

Full-text: Open access

Abstract

We characterize the asymptotic cone of the solution set of a convex composite optimization problem. We then apply the obtained results to study the necessary and sufficient conditions for the nonemptiness and compactness of the solution set of the problem. Our results generalize and improve some known results in literature.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 617485, 7 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495285

Digital Object Identifier
doi:10.1155/2012/617485

Mathematical Reviews number (MathSciNet)
MR2965723

Zentralblatt MATH identifier
1254.90163

Citation

Chen, Zhe. Characterizations of Asymptotic Cone of the Solution Set of a Composite Convex Optimization Problem. J. Appl. Math. 2012 (2012), Article ID 617485, 7 pages. doi:10.1155/2012/617485. https://projecteuclid.org/euclid.jam/1355495285


Export citation